Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 130, NWS Jackson, KY

September 6, 2014Breathitt County, Wolfe County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Sep 6, 2014, 2:34 PM EDT for Breathitt County, Wolfe County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 6, 2014, 2:34 PM EDT (18:34 UTC)
Expired
Sep 6, 2014, 3:02 PM EDT
In force
28 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Breathitt County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 9 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 1:37 PM EDT, 57 minutes earlier.

Area forecast discussion, Sep 6, 1:37 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
137 PM EDT SAT SEP 6 2014

.UPDATE...
ISSUED AT 1148 AM EDT SAT SEP 6 2014

LATEST MESOANALYSIS SHOWS WEAK SURFACE CONVERGENCE ACROSS THE
CENTRAL PART OF THE FORECAST AREA. THIS IS AHEAD OF THE APPROACHING
COLD FRONT WHICH HAS MOVED INTO NORTHERN KY. SBCAPE IN EXCESS OF 2500
J/KG ALSO ACROSS THE CENTRAL PART OF THE FORECAST AREA. CURRENT
THINKING IS THAT CONVECTION WILL INITIATE EARLY THIS AFTERNOON WHERE
THE LOW LEVEL CONVERGENCE COINCIDES WITH THE GREATEST CAPE. THIS IDEA
IS ALSO SUPPORTED BY THE 14Z HRRR. HAVE ADJUSTED NDFD AND ASSOCIATED
FORECAST PRODUCTS ACCORDINGLY. THERE IS ALSO SOME RAIN OCCURRING
BEHIND THE FRONT...AND THE 12Z NAM AND 14Z HRRR BRING PRECIPITATION
INTO THE NORTHERN PART OF THE FORECAST AREA AS WELL...EVEN THOUGH THE
INITIAL CONVECTIVE DEVELOPMENT THROUGH MID AFTERNOON SHOULD BE
FOCUSED IN THE CENTRAL PART OF THE FORECAST AREA. ONCE SHOWERS AND
THUNDERSTORMS DEVELOP THIS AFTERNOON CURRENT STORM MOTION FORECAST
WILL RESULT IN MOVEMENT TO THE SOUTHEAST AT 10 TO 15 MPH.

UPDATE ISSUED AT 953 AM EDT SAT SEP 6 2014

UPDATED HOURLY NDFD BASED ON LATEST OBSERVATIONAL AND MODEL TRENDS.
HAVE LOWERED THUNDERSTORM CHANCES FOR THE NEXT COUPLE OF HOURS
FOLLOWING THE LATEST HRRR AND SATELLITE AND RADAR TRENDS. LOCALLY
DENSE FOG HAS LIFTED AND HAVE UPDATED ZFP TO REMOVE MENTION OF
MORNING FOG. 12Z SOUNDINGS SHOWING PWS OF AROUND 1.6 INCHES SO
LOCALLY HEAVY RAINS STILL LOOK POSSIBLE AS NOTED IN THE HWO.

UPDATE ISSUED AT 730 AM EDT SAT SEP 6 2014

DID A QUICK UPDATE TO THE GRIDS TO REFLECT THE CURRENT RADAR
OBSERVATIONS AND TRENDS WITH RESPECT TO POPS AND WX. THE LATEST HRRR
DOESN/T REALLY GET THINGS GOING AROUND HERE UNTIL AFTER 18Z SO HAVE
TRENDED TOWARD THAT IDEA. ALSO...FINE TUNED THE T/TD ONES PER THE
OBS AND TRENDS.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 350 AM EDT SAT SEP 6 2014

07Z SFC ANALYSIS SHOWS AN AREA OF LOW PRESSURE MOVING THROUGH EASTERN
CANADA WITH A TRAILING COLD FRONT RUNNING SOUTHWEST THROUGH THE OHIO
VALLEY AND INTO SOUTHERN MISSOURI. THE REMAINS OF A SQUALL LINE HAS
SETTLED JUST SOUTH OF THE OHIO RIVER...OUT AHEAD OF THE COLD FRONT. A
FEW LINGERING SHOWERS REMAIN WITH THIS AS IT CONTINUES TO FADE OUT
WITH ITS APPROACH TO THE JKL CWA. ON SATELLITE...MID AND HIGH LEVEL
CLOUDS COVER THE OHIO VALLEY NORTH AND WEST OF THIS OUTFLOW BOUNDARY.
HOWEVER...THE CLEARER SKIES TO THE SOUTH HAS ALLOWED AREAS OF FOG TO
DEVELOP THROUGH EAST KENTUCKY WITH LOCALLY DENSE PATCHES IN THE
VALLEYS. HIGH DEWPOINTS IN THE UPPER 60S AND LOWER 70S ARE PROVIDING
A FLOOR TO THE COOLING THIS NIGHT WITH JUST A SMALL RIDGE AND VALLEY
SPLIT EVIDENT WITH READINGS VARYING FROM LOWER 70S IN THE THERMAL
BELT TO THE UPPER 60S IN THE LOW SPOTS. WINDS REMAIN LIGHT TO CALM
THROUGH THE AREA.

THE MODELS ARE IN GOOD AGREEMENT ALOFT THROUGH THE SHORT TERM AS
HEIGHTS FALL OVER THE OHIO VALLEY IN RESPONSE TO A BROAD TROUGH
MOVING THROUGH THE NORTHEAST PORTION OF THE CONTINENT. THE ENERGY
STREAM ASSOCIATED WITH THIS MOVES QUICKLY INTO THE SOUTHERN OHIO
VALLEY TODAY...BUT THEN LINGERS OVERHEAD THROUGH THE WEEKEND WITH A
BIT OF A RESURGENCE LATER SUNDAY. GIVEN THE GOOD MODEL AGREEMENT...
FOR WEATHER SPECIFICS HAVE FAVORED A BLEND OF THE HRRR AND NAM12
THROUGH THE FIRST HALF OF THE SHORT TERM FOLLOWED BY A MIX OF THE NAM
AND LATEST ECMWF SOLUTIONS.

SENSIBLE WEATHER WILL FEATURE AREAS OF FOG...LOCALLY DENSE...BURNING
OFF EARLY THIS MORNING. THIS WILL BE FOLLOWED BY THE ARRIVAL OF
SHOWERS AND THUNDERSTORMS BY MID AFTERNOON FROM NORTH TO SOUTH AS A
COLD FRONT PRESSES SOUTH INTO THE AREA. PWS WITH THIS CONVECTION WILL
BE MODERATELY HIGH WHILE STORM MOTION STARTS TO SPEED UP AS THE DAY
WEARS ON. THIS SHOULD LIMIT THE RISK FOR FLASH FLOODING WHEN COMPARED
TO THE PAST SEVERAL DAYS. HOWEVER...A LOCALIZED THREAT FOR HEAVY RAIN
WILL REMAIN SHOULD TRAINING DEVELOP IN ANY PARTICULARLY LOCATION.
THE THUNDER IS ANTICIPATED TO FADE FROM THE CONVECTION LATER TONIGHT
AS THE FRONT SINKS SOUTH OF AREA LEAVING JUST A FEW LIGHT SHOWERS
TRAILING BEHIND. FOR SUNDAY...THE NEARBY FRONT MAY CAUSE A SHOWER OR
TWO TO POP UP OVER FAR SOUTHEAST KENTUCKY WHILE THE BOUNDARY SLOWS
IN RESPONSE TO A BUCKLE IN THE MID LEVEL FLOW AND A DEVELOPING WAVE
AT THE SFC ALONG THE GEORGIA COAST. THE WARMTH AND STICKY HUMIDITY
WILL LEAVE THE AREA...AT LEAST FOR A COUPLE OF DAYS...ONCE THE FRONT
MOVES THROUGH MEANING THAT SUNDAY WILL BE A MUCH MORE COMFORTABLE DAY
THAN TODAY AND ALSO PROVIDE A HINT OF THE FALL-LIKE WEATHER THAT
COULD ARRIVE IN EARNEST LATER IN THE WEEK.

FOR TEMPERATURES...DEWPOINTS...AND WINDS...USED THE CONSSHORT FOR
THE FIRST 24 HOURS AND THEN THE SUPERBLEND THROUGH SUNDAY. DID MAKE
SOME MINOR ADJUSTMENTS FOR TERRAIN DIFFERENCES WITH TEMPS TONIGHT. AS
FOR POPS ENDED UP ON THE HIGH SIDE OF MOS GUIDANCE TODAY...COUNTING
ON MOST OF THE AREA MEASURING AS THIS FRONT MOVES THROUGH GIVEN THE
FAIRLY HIGH MOISTURE CONTENT IN PLACE. WAS SIMILAR TO THE GUIDANCE
TONIGHT AND SUNDAY...LIMITING THE CHANCE POPS TO THE FAR SOUTHEAST.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 335 AM EDT SAT SEP 6 2014

THE MODELS CONTINUE TO BE IN GOOD AGREEMENT IN REGARDS TO A
SIGNIFICANT PATTERN CHANGE FOR THE END OF NEXT WEEK...WITH A MAJOR
COOL DOWN IN STORE. HOWEVER...THE MODELS DIFFER IN HOW THEY HANDLE
THE EVOLUTION OF WEATHER SYSTEMS THAT WILL BRING SHOWERS AND STORMS
TO EASTERN KENTUCKY DURING THE UPCOMING WORK WEEK. THE PERIOD WILL
START OUT WARM AND DRY AS HIGH PRESSURE SUNDAY NIGHT THROUGH
TUESDAY. THERE IS A POSSIBILITY OF SCATTERED SHOWERS AND STORMS
FORMING BENEATH THE RIDGE ON MONDAY...AS MOISTURE OFF THE GULF OF
MEXICO GETS DRAWN INTO THE AREA BY A WEAK AREA OF LOW PRESSURE THAT
IS PROGGED TO PASS ACROSS THE TENNESSEE VALLEY. THE ECMWF WAS SLOWER
AND WETTER THAN THE GFS FROM WEDNESDAY ONWARD. BOTH MODELS HAVE A
COLD FRONT MOVING ACROSS THE OHIO AND TENNESSEE VALLEY REGIONS
WEDNESDAY THROUGH FRIDAY...WITH SCATTERED SHOWERS AND STORMS FORMING
IN THE VICINITY OF THE BOUNDARY. WITH UNCERTAINTY BETWEEN THE
MODELS...DECIDED TO USE A BLEND OF THE ECMWF AND GFS MODELS...WITH A
SLIGHT BIAS TOWARD TO NORMALLY MORE RELIABLE ECMWF SOLUTION. THE
BEST CHANCES FOR RAIN WILL COME FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY EVENING DURING FRONTAL PASSAGE.

TEMPERATURES THE FIRST FEW DAYS OF THE PERIOD LOOK TO BE AT OR
SLIGHT BELOW NORMAL...DUE TO THE INFLUENCE OF NORTHERLY FLOW...CLOUD
COVER...AND PRECIPITATION ASSOCIATED WITH AN AREA OF LOW PRESSURE
THAT IS EXPECTED TO PASS THROUGH THE TENNESSEE VALLEY ON MONDAY.
HIGHS ON MONDAY ARE EXPECTED TO TOP OUT AROUND 80...WITH READINGS
MAXING OUT IN THE LOW TO MID 80S ON TUESDAY AND WEDNESDAY. THE BIG
PATTERN CHANGE LOOKS LIKE IT WILL TAKE PLACE FROM THURSDAY
ONWARD...AS A COOL CANADIAN AIR MASS SETTLES OVER THE REGION BEHIND
A DEPARTING AND VERY POTENT COLD FRONT. HIGHS ON FRIDAY MIGHT ONLY
TOP OUT IN THE LOW TO MID 70S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 136 PM EDT SAT SEP 6 2014

A BROKEN LINE OF THUNDERSTORMS AHEAD OF AN APPROACHING COLD FRONT
WILL AFFECT ALL TAF SITES THIS AFTERNOON. THE THUNDERSTORMS WILL EXIT
THE FORECAST AREA BY 00Z THIS EVENING. OUTSIDE OF THUNDERSTORMS VFR
CONDITIONS WILL PREVAIL ACROSS THE AREA...BUT THERE WILL BE LOCAL
SPOTS WITH MVFR CEILINGS. AFTER THE COLD FRONT PASSAGE EXTENSIVE LOW
CLOUDINESS WILL SPREAD ACROSS THE AREA TONIGHT...WITH WIDESPREAD MVFR
CEILINGS EXPECTED TO PERSIST INTO THE DAY ON SUNDAY. VFR CONDITIONS
SHOULD RETURN LATE SUNDAY AFTERNOON...AS CLOUDS LIFT AND BEGIN TO
DECREASE IN COVERAGE.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SBH
SHORT TERM...GREIF
LONG TERM...AR
AVIATION...SBH
Hazardous weather outlook, Sep 6, 9:47 AM EDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
947 AM EDT SAT SEP 6 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-071200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
947 AM EDT SAT SEP 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THESE WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAINS AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE MONDAY AND AT TIMES FROM TUESDAY NIGHT
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GREIF/SBH

In the hours before

Special weather statement, Sep 6, 1:19 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
119 PM EDT SAT SEP 6 2014

KYZ069-061800-
JACKSON-
119 PM EDT SAT SEP 6 2014

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 200
PM EDT SATURDAY AFTERNOON...

   CENTRAL JACKSON.

AT 119 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
COLLINGSWORTH...OR 6 MILES NORTHWEST OF MCKEE...MOVING EAST AT 15
MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...BRAZIL AROUND
125 PM EDT...WANETA AROUND 130 PM EDT...HURLEY AROUND 135 PM EDT...
MCKEE AROUND 140 PM EDT...MACEDONIA AROUND 150 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...AND FREQUENT
LIGHTNING IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

&&

LAT...LON 3754 8415 3751 8389 3747 8388 3744 8384
      3743 8384 3735 8390 3744 8418
TIME...MOT...LOC 1719Z 281DEG 12KT 3747 8408

GEOGERIAN
Special weather statement, Sep 6, 1:46 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
146 PM EDT SAT SEP 6 2014

KYZ106-108-109-061830-
MAGOFFIN-MORGAN-WOLFE-
146 PM EDT SAT SEP 6 2014

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 230
PM EDT SATURDAY AFTERNOON...

   NORTHWESTERN MAGOFFIN...
   SOUTH CENTRAL MORGAN AND
   CENTRAL WOLFE.

AT 146 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SALEM...OR 8
MILES SOUTHWEST OF WEST LIBERTY...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...PAYTON AROUND
155 PM EDT...ADELE AROUND 200 PM EDT...CANNEL CITY AROUND 205 PM
EDT...HOLLIDAY AROUND 215 PM EDT...WILLIAMS AROUND 220 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...AS WELL AS
FREQUENT LIGHTNING IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

&&

LAT...LON 3786 8314 3773 8328 3780 8344 3791 8336
TIME...MOT...LOC 1746Z 296DEG 8KT 3781 8332

GEOGERIAN
Special weather statement, Sep 6, 2:24 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
224 PM EDT SAT SEP 6 2014

KYZ108-111-112-061915-
WOLFE-LEE-BREATHITT-
224 PM EDT SAT SEP 6 2014

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 315
PM EDT SATURDAY AFTERNOON...

   SOUTHERN WOLFE...
   EAST CENTRAL LEE AND
   NORTHWESTERN BREATHITT.

AT 224 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FLAT...OR 6
MILES SOUTH OF CAMPTON...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...HURST AROUND
230 PM EDT...PENCE AROUND 235 PM EDT...LAWSON AROUND 240 PM EDT...
VANCLEVE AROUND 245 PM EDT...FIVEMILE AROUND 250 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...AS WELL AS
FREQUENT LIGHTNING IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

&&

LAT...LON 3767 8324 3748 8339 3759 8369 3772 8360
TIME...MOT...LOC 1824Z 293DEG 14KT 3764 8353

GEOGERIAN

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 1:19 PM EDTSpecial Weather StatementJKLJackson41 min
Sep 6, 1:39 PM EDTAreal Flood AdvisoryJKLEstill, Jackson, Lee, Owsley, Pulaski, Rockcastle3 hr
Sep 6, 1:46 PM EDTSpecial Weather StatementJKLMorgan44 min
Sep 6, 2:04 PM EDTAreal Flood AdvisoryJKLLee, Magoffin, Morgan, Wolfe3 hr
Sep 6, 2:24 PM EDTSpecial Weather StatementJKLBreathitt51 min
Sep 6, 2:42 PM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Jackson, Laurel, McCreary, Owsley and 3 more3 hr
Sep 6, 2:50 PM EDTFlash Flood WarningJKLLee, Wolfe4 hr
Sep 6, 3:10 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Johnson, Knott, Magoffin, Martin and 2 more3 hr
Sep 6, 3:18 PM EDTAreal Flood AdvisoryJKLWolfe2 hr
Sep 6, 3:31 PM EDTFlash Flood WarningJKLFloyd, Martin, Pike4 hr
Sep 6, 6:48 PM EDTAreal Flood AdvisoryJKLFloyd, Pike2 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.